EconPapers    
Economics at your fingertips  
 

Zero-Sum Continuous Games with No Compact Support

Luciano Mendez-Naya

International Journal of Game Theory, 1996, vol. 25, issue 1, 93-111

Abstract: In this work we study the mixed extension of the zero-sum two-person games, with sets of pure strategies, semi-open on the right side real intervals, and continuous payoff function. It is proved that these games may not have a value and next we offer some conditions for the existence of a value in these games.

Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:25:y:1996:i:1:p:93-111

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:25:y:1996:i:1:p:93-111